# SDR 2007UALA03257

- Difficulty date: August 17, 2007
- Submitted: September 15, 2007
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 56,208 hours, 21,064 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Webbing
- Part number: 416N250110
- Condition: Frayed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOORS 1L, 1R, 2L & 4L SLIDE HARNESS WEBBINGS ARE FRAYED.  REMOVED AND REPLACED DOOR 4L SLIDE HARNESS WEBBING.
